# SDR ASAA2017010519257

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 39,707 hours, 12,000 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 2020002080209
- Condition: No Test
- Location: Nr 1 Fuel Tank
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF NG-28FCD-18088-1, FQIS NR 1 TANK AND COMP UNITS TESTING, FOUND TU'S F4 AND F6 OUT OF LIMITS.  ACFT GROUNDED.  REMOVED AND REPLACED TANK 1 F4 AND F6 TANK UNIT PROBES IAW AMM 28-41-21-400-801.  ACCOMPLISHED FQIS SYSTEM TEST IAW AMM 28-41-00 TEST GOOD.
